# SDR SWI2023F00065

- Difficulty date: May 9, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS461.00 - FS484.00 LBL9 BEAM CAP CORRODED (MARKED)     (C-CHECK RO 6/20/2023)    BLENDED CORROSION AT 2 EA. MARKED LOCATIONS ON THE LBL 9 FLOOR BEAM UPPER CAP ON INBD FLANGE BETWEEN FS 461.00 - 484.00 REF CRJ-200 SRM 51-21-06. CORROSION AT 2 EA. LOCATIONS FOUND TO BE INTERGRANULAR WITH 100% MATERIAL LOSS, OUT OF LIMITS REF CRJ-200 SRM 53-00-00.OUT OF LIMITS REF. REO 601R-53-00-005 REV. B DATED 2011/01/06. REPAIRED FS461.00 - FS484.00 LBL9 BEAM CAP REF REO 601R-53-41-3165, REV: -- DATED 2023-05-29. COMPLIED WITH 51-900-1003-SKY. SEE CONTINUATION CARD FOR WORK PERFORMED.
